MathSciNet Relay Station
MathSciNet bibliographic data
MR2187783 (2007c:11121) 11P82 (11P83)
Chan, O-Yeat Some asymptotics for cranks. Acta Arith. 120 (2005), no. 2, 107–143.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement